# SDR DALA2023071105627

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 88,983 hours, 40,708 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 3234 - ATO - AT APPROXIMATELY 70 KNOTS DUE TO DOOR FWD CARGO ECAM MSG. TAKEOFF ABORTED. CORRECTIVE ACTION: FOUND CARGO DOOR HANDLE UNLATCHED. REPLACED WORN FORWARD HANDLE FLAP HOOK AND PIN MECHANISM. OPS CHECK GOOD. (LP 4131113)
